Simple hypergraphs with maximal number of adjacent pairs of edges

Ahlswede R (1980)
Journal of Combinatorial Theory, Series B 28(2): 164-167.

Download
OA
Zeitschriftenaufsatz | Veröffentlicht | Englisch
Erscheinungsjahr
Zeitschriftentitel
Journal of Combinatorial Theory, Series B
Band
28
Zeitschriftennummer
2
Seite
164-167
ISSN
PUB-ID

Zitieren

Ahlswede R. Simple hypergraphs with maximal number of adjacent pairs of edges. Journal of Combinatorial Theory, Series B. 1980;28(2):164-167.
Ahlswede, R. (1980). Simple hypergraphs with maximal number of adjacent pairs of edges. Journal of Combinatorial Theory, Series B, 28(2), 164-167. doi:10.1016/0095-8956(80)90062-3
Ahlswede, R. (1980). Simple hypergraphs with maximal number of adjacent pairs of edges. Journal of Combinatorial Theory, Series B 28, 164-167.
Ahlswede, R., 1980. Simple hypergraphs with maximal number of adjacent pairs of edges. Journal of Combinatorial Theory, Series B, 28(2), p 164-167.
R. Ahlswede, “Simple hypergraphs with maximal number of adjacent pairs of edges”, Journal of Combinatorial Theory, Series B, vol. 28, 1980, pp. 164-167.
Ahlswede, R.: Simple hypergraphs with maximal number of adjacent pairs of edges. Journal of Combinatorial Theory, Series B. 28, 164-167 (1980).
Ahlswede, Rudolf. “Simple hypergraphs with maximal number of adjacent pairs of edges”. Journal of Combinatorial Theory, Series B 28.2 (1980): 164-167.
Alle Dateien verfügbar unter der/den folgenden Lizenz(en):
Copyright Statement:
This Item is protected by copyright and/or related rights. [...]
Volltext(e)
Access Level
OA Open Access
Zuletzt Hochgeladen
1970-01-01T00:00:00Z